# SDR HEEA954313

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Assy
- Part number: 206011111001
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INNER RACE IN COMPLETE ASSEMBLY.
